# SDR FDEA202201110212

- Difficulty date: January 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29114
- Aircraft time: 35,868 hours, 21,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 657N43135
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR BEAM - UPPER CAP AFT FLANGE CRACKED, AT   STA580, LBL45.5 COMPLIED WITH FEDEX EA: F-5310-T0366559 PT1, EA TITLE: FUSELAGE - MAINFRAME - STA 580   FLOOR BEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR- REPAIR   DOCUMENTATION & REPETITIVE INSPECTIONS PER SR57-53-004. REPAIRED MAIN DECK   CARGO COMPARTMENT FLOOR BEAM - UPPER CAP AFT FLANGE, AT STA580, LBL45.5. THIS IS   CATGORY B REPAIR. THE REPETITIVE INSPECTION THRESHOLD: 12000FC AFTER REPAIR,    REPETITIVE INSPECTION INTERVAL: EVERY 12000FC, INSPECTION METHOD: HFEC AND   DETAILED VISUAL INSPECTIONS IN ACCORDANCE WITH ER17-094, SECTIONS 8.1 AND 8.3.   MAJOR REPAIR IAW FEDEX GMM6-2-100. REFER TO WRI: 53106433 FOR WORK DETAIL.
